# SDR VNAA2017112211101

- Difficulty date: November 22, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 7,155 hours, 6,523 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Nlg
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A NWS INOPERATIVE MESSAGE IN FLIGHT.  DECLARED AN EMERGENCY. AIRCRAFT LANDING WITHOUT ISSUE AND THE NWS WAS ABLE TO BE RESET. OPS CHECKED GOOD.
